# SDR GUU2005F00047

- Difficulty date: August 28, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Engine: Pwa PW118
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C2
- Part serial: 239
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAXING TO 8R, RT PACK FAIL ANNUNCIATOR ILLUMINATED AND SMOKE NOTICED IN CABIN.  RETURNED TO GATE.  REPLACED RT GROUND FAN.  (K)
